IJPAM: Volume 102, No. 4 (2015)

QUANTUM STOCHASTIC EVOLUTIONS
WITH NONLOCAL CONDITION

M.O. Ogundiran
Department of Mathematics
Obafemi Awolowo University
Ile-Ife, NIGERIA


Abstract. This work is concerned with nonlocal problem of Quantum stochastic evolution of Hudson-Parthasarathy quantum stochastic calculus. By employing fixed point theorem we established the existence and uniqueness of mild and strong solutions of the problem.

Received: October 1, 2014

AMS Subject Classification: 34A60, 81S21

Key Words and Phrases: quantum stochastic processes, fixed point, nonlocal problem

Download paper from here.




DOI: 10.12732/ijpam.v102i4.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 593 - 603


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).